# SDR AU990394

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7229151501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR RETRACTION SYSTEM HYDRAULIC PIPE LOCATED IN THE LEFT WING ROOT CRACKED AND LEAKING.
